# SDR GRAA9602

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT ENTERED IN LOG THAT THE CABIN EMERGENCY FLOOR TRACK LIGHT PULLED LOOSE.  MAINTENANCE REPLACED THE LAMP AND LENS, P/N 079123.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE LIGHTING SYSTEM.  OPERATIONAL CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
